# SDR 5APR20120325112

- Difficulty date: March 25, 2012
- Submitted: March 28, 2012
- Operation: General aviation
- Filed by: Atlas Aircraft Center Inc, repair station 5APR577Y
- Aircraft: N877AF
- Make and model: Pilats PC1247
- Aircraft serial: 877
- Aircraft time: 2,725 hours, 2,666 cycles
- Engine: Pwa PT6A67B
- Engine time: 2,725 hours, 2,666 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Display
- Part number: 066031252500
- Part serial: 4251
- Condition: Faulty
- Location: Zone 200
- Part time: 2,725 hours, 2,666 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTS"EADI ON LT SIDE ZOOMS IN AND OUT GOING BLACK ON OCCASION." THE LT EADI PN 066-03125-2500 WAS FOUND TO BE FAULTY.  IT WAS R & R WITH A SERVICEABLE UNIT OF THE SAME PN, IAW THE AMM 12-A-34-26-03-00A-920A-A AND TESTED GOOD IAW 12-A-34-26-00-00A-903B-A.
